Header

UZH-Logo

Maintenance Infos

Black holes and cosmological constant in bosonic string theory: some remarks


Belgiorno, F; Cattaneo, A S (1995). Black holes and cosmological constant in bosonic string theory: some remarks. International Journal of Modern Physics A, 10(4):527-539.

Abstract

In this work we make a suggestion about the black hole solutions coming from the bosonic string theory with cosmological constant in four dimensions. In our study we are first interested in the effects on the metric of a tree level cosmological constant; then we make a perturbative calculation which is to be compared with the general-relativistic results.

Abstract

In this work we make a suggestion about the black hole solutions coming from the bosonic string theory with cosmological constant in four dimensions. In our study we are first interested in the effects on the metric of a tree level cosmological constant; then we make a perturbative calculation which is to be compared with the general-relativistic results.

Statistics

Citations

Altmetrics

Downloads

51 downloads since deposited on 23 Mar 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:23 Mar 2010 13:06
Last Modified:05 Apr 2016 13:27
Publisher:World Scientific Publishing
ISSN:0217-751X
Additional Information:Electronic version of an article published as Int.J.Mod.Phys.A10:527-540,1995 (DOI 10.1142/S0217751X95000231) © copyright World Scientific Publishing Company http://www.worldscinet.com/ijmpa
Publisher DOI:https://doi.org/10.1142/S0217751X95000231

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher